MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number DUCT OCCLUDER
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 5-4mm amplatzer duct occluder was selected for implantation using a 6f non-abbot sheath.During the procedure, it was noted that the device was not deploying into the correct shape.The device was removed from the patient anatomy.The device was not released inside patient anatomy, there was no angulation or kink noted in the delivery system, and there was no interaction with cardiac structures during deployment.The patient is reported to be stable.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER DUCT OCCLUDER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15714306
Report Number2135147-2022-01884
Device Sequence Number5126779
Product Code MAE
UDI-Device Identifier00811806011103
UDI-Public00811806011103
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberDUCT OCCLUDER
Device Catalogue Number9-PDA-003
Device Lot Number7874518
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown